Bellafill lumps. (photo)

I had 1/2 syringe if Bellafill injected at each corner of mouth. 3 months ago. And 1/2 syringe injected into each marionette. lumps 2 weeks after. My dr states she can inject a steroid or I could wait. One of the lumps is located on side of lip which appears as beginning of a cold sore. A cold sore did develop there approx 3 weeks after injection but has come and gone since. will all eventually subside. Should I get steroid shot or just wait? And what about use of tumeric supplement instead?

Doctor Answers 4

Bellafill and Marionette Line Injections

Bellafill injections, like any filler injection, can often cause lumps which can be felt in the weeks after the injection.  This is due to blood mixing with the collagen of the Bellafill.  It usually takes a few weeks or even 3 or 4 months for these to settle.  If you can see the lumps, then I will often settle them with an injection of steroid.I hope that helps.Best regards.


Kirkland Plastic Surgeon
4.9 out of 5 stars 56 reviews

Bellafill and Lumps

Bellafill can last for over five years and is considered a "permanent injection".  I would wait a few months to see if it resolves and if not consider having steroid injections to resolve it.  Best, Dr. Green

Nodules after Bellafill

Massage, 5fu/steroid injections and venus legacy treatments can help soften the lumps. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Bellafill lump

I don't see a lump in the pictures. It probably won't go away if present at 3 months. Steroid +/- 5FU can improve nodules/granulomas. This is a very long duration filler so it is important to seek out the most experienced physician for Bellafill injections.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.